# SDR YENA2024120201523

- Difficulty date: November 26, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 85,790 hours, 31,194 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pressure Switch
- Condition: Leaking
- Location: Hydraulic Res
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1203, EWR-SDQ. (AIRCRAFT DIVERTED TO MCO) 'HYD Y RSVR LO LVL ECAM AT FL 350 1 HOUR INTO FLIGHT. PERFORMED ECAM ACTIONS AND QRH; FOUND YELLOW HYD MANIFOLD PRESS SWITCH LEAKING OUT OF SPLIT ORING AT (10CE1) REPLACED ORING PER AMM 27-92-01 REPLENISHED Y HYD RESERVOIR OPS CHECK LEAK CHECK OK.'
